Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Lapatinib may increase how much digoxin your body absorbs.
What might happen:
The amount of digoxin in your blood may increase and cause more side effects than normal.
What you should do about this interaction:
Let your healthcare professionals (e.g doctor or pharmacist) know that you are taking these medicines together. Your doctor may want to check the amount of digoxin in your blood and change the dose of your digoxin during your lapatinib treatments. Let your doctor know if you have any nausea, vomiting, headaches, fatigue, drowsiness, weakness, disorientation, hallucinations, changes in vision, or a slow/irregular heartbeat.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Tykerb (lapatinib) US prescribing information. GlaxoSmithKline October, 2013.